| Model Number |
FIBERTAG TIGHTROPE WITH FLIPCUTTER III |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 05/23/2024, it was reported by a sales representative via (b)(4) that the blade of a flipcutter iii from an ar-1288rtt-fc3 fibertag tightrope implant system got stuck in a deployed position inside the patient's joint.The guide had to be removed in conjunction with the flipcutter iii, leaving a larger bone tunnel than what was originally reamed.Additional information received on 5/29/2024: this was discovered during an acl procedure on (b)(6) 2024.A guide hammered out the stuck flipcutter, and a new individual ar-1204ff flipcutter iii was used to complete the reaming process.Removing the flipcutter took an extra ten minutes; however, additional anesthesia was not needed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.